MathSciNet Relay Station
MathSciNet bibliographic data
MR722773 (86d:31014) 31B35 (31B15 35J99)
Bagby, Thomas Approximation in the mean by solutions of elliptic equations. Trans. Amer. Math. Soc. 281 (1984), no. 2, 761–784.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement